Open Access
Volume 30, 2024
Article Number 28
Number of page(s) 35
Published online 09 April 2024
  1. A. Bressan, M.T. Chiri and N. Salehi, On the optimal control of propagation fronts. Math. Models Methods Appl. Sci. 32 (2022) 1109–1140. [Google Scholar]
  2. S. Anita, V. Capasso and S. Scacchi, Controlling the spatial spread of a Xylella epidemic Bull. Math. Biol. 83 (2021) 32. [Google Scholar]
  3. A. Bressan, M.T. Chiri and N. Salehi, Optimal control of moving sets. J. Differ. Equ. 361 (2023) 97–137. [Google Scholar]
  4. P.C. Fife, Mathematical Aspects of Reacting and Diffusing Systems. Springer Lecture Notes in Biomathematics. Springer (1979). [Google Scholar]
  5. A. Volpert, V. Volpert and V. Volpert, Traveling Wave Solutions of Parabolic Systems. Translations of Mathematical Monographs 140. American Mathematical Society, Providence, RI (1994). [Google Scholar]
  6. D.G. Aronson and H.F. Weinberger, Nonlinear diffusion in population genetics, combustion, and nerve pulse propagation. Partial Differential Equations and Related Topics, Edited by J.A. Goldstein. Springer, Berlin, Heidelberg (1975) 5–49. [Google Scholar]
  7. Y. Hosono and B. Ilyas, Traveling waves for a simple diffusive epidemic model. Math. Models Methods Appl. Sci. 5 (1995) 935–966. [Google Scholar]
  8. X. Liang and X.Q. Zhao, Spreading speeds and traveling waves for abstract monostable evolution systems. J. Funct. Anal. 259 (2010) 857–903. [Google Scholar]
  9. G.M. Coclite and M. Garavello, A time dependent optimal harvesting problem with measure valued solutions. SIAM J. Control Optim. 55 (2017) 913–935. [Google Scholar]
  10. G.M. Coclite, M. Garavello and L.V. Spinolo, Optimal strategies for a time-dependent harvesting problem. Discrete Contin. Dyn. Syst. Ser. S 11 (2018) 865–900. [Google Scholar]
  11. S.M. Lenhart and J.A. Montero, Optimal control of harvesting in a parabolic system modeling two subpopulations. Math. Models Methods Appl. Sci. 11 (2001) 1129–1141. [Google Scholar]
  12. D. Ruiz-Balet and E. Zuazua, Control under constraints for multi-dimensional reaction-diffusion monostable and bistable equations. J. Math. Pures Appl. 143 (2020) 345–375. [Google Scholar]
  13. S. Aniţa, V. Capasso and G. Dimitriu, Regional control for a spatially structured malaria model. Math. Meth. Appl. Sci. 42 (2019) 2909–2933. [Google Scholar]
  14. S. Aniţa, V. Capasso and A.M. Mosneagu, Global eradication for spatially structured populations by regional control. Discr. Cont. Dyn. Syst. Ser. B 24 (2019) 2511–2533. [Google Scholar]
  15. R.M. Colombo and E. Rossi, A modeling framework for biological pest control. Math. Biosci. Eng. 17 (2020) 1413–1427. [Google Scholar]
  16. L. Seirin, R. Baker, E. Gaffney and S. White, Optimal barrier zones for stopping the invasion of Aedes aegypti mosquitoes via transgenic or sterile insect techniques. Theoret. Ecol. 6 (2013) 427–442. [Google Scholar]
  17. M.A. Lewis and P. Van Den Driessche, Waves of extinction from sterile insect release. Math. Biosci. 116 (1993) 221–247. [Google Scholar]
  18. A. Léculier and N. Nguyen, A control strategy for sterile insect techniques using exponentially decreasing releases to avoid the hair-trigger effect. Math. Model. Nat. Phenom. 18 (2023) 25. [Google Scholar]
  19. E. Trélat, J. Zhu and E. Zuazua, Optimal population control through sterile males (2017). hal-01624448 [Google Scholar]
  20. E. Trélat, J. Zhu and E. Zuazua. Allee optimal control of a system in ecology. Math. Mod. Meth. Appl. Sci. 28 (2018) 1665–1697. [Google Scholar]
  21. L. Almeida, A. Léculier, G. Nadin and Y. Privat, Optimal control of bistable travelling waves: looking for the best spatial distribution of a killing action to block a pest invasion. HAL Id: hal-03811940. [Google Scholar]
  22. L. Almeida, A. Léculier and N. Vauchelet, Analysis of the ‘Rolling carpet’ strategy to eradicate an invasive species, SIAM J. Math. Anal. 55 (2023) 275–309. [Google Scholar]
  23. A. Bressan and D. Zhang, Control problems for a class of set valued evolutions. Set-Valued Var. Anal. 20 (2012) 581–601. [Google Scholar]
  24. R.M. Colombo and N. Pogodaev, On the control of moving sets: positive and negative confinement results. SIAM J. Control Optim. 51 (2013) 380–401. [Google Scholar]
  25. R.M. Colombo, T. Lorenz and N. Pogodaev, On the modeling of moving populations through set evolution equations. Discrete Contin. Dyn. Syst. 35 (2015) 73–98. [Google Scholar]
  26. L.C. Evans, Partial Differential Equations, 2nd edn. AMS, Providence, RI (2010). [Google Scholar]
  27. A. Bressan and B. Piccoli, Introduction to the Mathematical Theory of Control. AIMS Series in Applied Mathematics, Springfield MO (2007). [Google Scholar]
  28. L. Cesari, Optimization Theory and Applications, Springer-Verlag (1983). [Google Scholar]
  29. A. Bressan, M. Mazzola and K.T. Nguyen, Approximation of sweeping processes and controllability for a set valued evolution. SIAM J. Control Optim. 57 (2019) 2487–2514. [Google Scholar]
  30. W. Huang, Traveling waves for a biological reaction-diffusion model. J. Dynam. Diff. Equat. 16 (2004) 745–765. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.